Full Text: PDF
Received July 10, 2018; Accepted October 17, 2018; Published November 13, 2018
Abstract. This paper is concerned with the existence of at least one positive solution for the nonlocal elastic beam equation boundary value problem with fully nonlinear term. Our result is based on a fixed point theorem in a cone and the Green’s function of the nonlocal elastic beam equation boundary value problem. An example is also presented to illustrate our results.
How to Cite this Article:
Xiaojuan Liu, Zhongmin Sun, Yongfang Wei, Zhanbing Bai, Positive solutions for some nonlocal elastic beam equation boundary value problems with fully nonlinear term, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 37, pp. 1-8.